# SDR SWIA201230923

- Difficulty date: June 7, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 39,141 hours, 55,802 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cable
- Condition: Out Of Adjust
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BRAKES SLOWLY LOCKED UP STOPPING THE AIRCRAFT COMPLETELY.  (FLT 5416)  ADJUSTED INBOARD BRAKE CONTROL VALVE CABLES.
